# SDR RAIA970421

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Part time: 2,050 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7029 - AFTER SELECTING EMERGENCY LIGHTS ON, EMERGENCY LIGHTS ILLUMINATED FOR 10 SECONDS THEN EXTINGUISHED.  MAINTENANCE REPLACED AFT EMERGENCY BATTERY.  (X)
